Electron. J. Diff. Eqns., Vol. 2004(2004), No. 127, pp. 1-10.

The Korn inequality for Jones domains

Ricardo G. Duran, Maria Amelia Muschietti

In this paper we prove the Korn inequality, and its generalization to $L^p$, 1 less than p less than $\infty$, for bounded domains $\Omega\subset\mathbb{R}^n$, $n\ge 2$, satisfying an $(\epsilon,\delta)$ condition.

Submitted March 1, 2004. Published October 27, 2004.
Math Subject Classifications: 74B05.
Key Words: Korn inequality; Jones domains.

Show me the PDF file (248K), TEX file, and other files for this article.

Ricardo G. Durán
Departamento de Matemática
Facultad de Ciencias Exactas y Naturales
Universidad de Buenos Aires
1428 Buenos Aires, Argentina
email: rduran@dm.uba.ar
  Maria Amelia Muschietti
Departamento de Matemática
Facultad de Ciencias Exactas
Universidad Nacional de La Plata, Casilla de Correo 172
1900 La Plata, Provincia de Buenos Aires, Argentina
email: mariam@mate.unlp.edu.ar

Return to the EJDE web page